Distributed Margin Adaptive Resource Allocation in MIMO OFDMA Networks - IMT - Institut Mines-Télécom Access content directly
Journal Articles IEEE Transactions on Communications Year : 2010
Not file

Dates and versions

hal-00626412 , version 1 (26-09-2011)

Identifiers

  • HAL Id : hal-00626412 , version 1

Cite

Mylène Pischella, Jean-Claude Belfiore. Distributed Margin Adaptive Resource Allocation in MIMO OFDMA Networks. IEEE Transactions on Communications, 2010, 58 (8), pp.2371 - 2380. ⟨hal-00626412⟩
47 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More